Title

L-fuzzy保序算子空間的擬ω-T0分離性

Translated Titles

The Quasi ω-T0 Property in L-fuzzy Order-Preserving Operator Space

Authors

張一進(Yi-Jin Zhang);陳波(Bo Chen)

Key Words

拓撲空間 ; L-fuzzy保序算子空間 ; 擬ω-T0分離性 ; topology spaces ; L-fuzzy Order-Preserving Operator Spaces ; quasi ω-T0 Property

PublicationName

重慶師範大學學報(自然科學版)

Volume or Term/Year and Month of Publication

22卷4期(2005 / 12 / 01)

Page #

14 - 15

Content Language

簡體中文

Chinese Abstract

在保序算子空間中引入了擬ω-T0分離性的概念,系統研究了擬ω-T0分離性的性質,得到擬ω-T0分離性是遺傳的,可乘的和弱(ω1,ω2)-同胚不變。

English Abstract

In this paper, the concept of quasi ω-T0 property in L-fuzzy Order-Preserving Operator Space is introduced, and some fundamental properties are discussed. It was proved that quasi ω-T0 property is hereditary, multiplicative and invariant under (ω1,ω2)-homemorphic mapping.

Topic Category 基礎與應用科學 > 基礎與應用科學綜合
生物農學 > 生物農學綜合
工程學 > 工程學綜合